# SDR GTIA2022020736263

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 54,206 hours, 24,915 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

STRONG WET SOCK SMELL BEGAN DURING DESCENT (12,000 FT APPROX). SMELL STAYED UNTIL SHUTTING ENGINE OFF AT THE GATE -ACCOMPLISHED TSM 05-50-00, PERFORMED ENG #1 & #2 RUN UP IAW AMM 71-00-00 AND ISOLATED SYSTEMS AND FOUND SOURCE TO DEICING FLUID TO APU INLET. ACCOMPLISHED DECONTAMINATION OF THE ECS IAW AMM 21-00-00. NO CONTAMINATION FOUND AT THIS TIME. A/C OK FOR SERVICE. NO DEFECTS NOTED AT THIS TIME.
